Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reyataz,norvir and truvada
Jun 11, 2010

I just started these last night and today i can't stop vomiting. Can't even drink water!! I am soaked in sweat since last night. How long will this last? It is awful? Is there any way to make it better.Should i just not eat or drink? I just can't stop throwing up and the nausea is overwelming11

Response from Dr. Henry

Yikes-sounds. You should contact your HIV provider for some anti-nausea advice/possible medications. Often the GI shock from starting meds will settle down over the first several weeks-if not then need to consider plan B option! KH



Previous
joint and muscle pain
Next
chronic hives followin pep treatment - truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement